# SDR CALA2021052400727

- Difficulty date: May 24, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 64,521 hours, 23,352 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

#1 ENGINE CHANGE COMPLETION, WHILE ACCOMPLISHING AN IDLE RUN OPE RATIONAL CHECK. NOTICED FLAMES COMING FROM THE INTER EXHUAST CAS E. SDR FLAGGED FOR FLAMES COMING FROM INNER EXHAUST CASE.FURTHER DETAILS AWAITED.
